# SDR 9715539917

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND MID SECTION OF CABIN FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE.  REPAIRED GROUND WIRE, OPERATIONAL CHECK NORMAL.
